# SDR AALA2019040439012

- Difficulty date: March 20, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE #1 SLAT TRACK #4 LOWER ATTACH BOLT. REPLACED BOLT PER AMM 27-84-63-400-002-A. **SUPPLEMENTAL REPORT TO UPDATE CORROSION LEVEL**
